# SDR R7MR33253

- Difficulty date: March 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 0292928540
- Part serial: 482B
- Condition: Leaking
- Location: Fuel Control
- Part time: 220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FUEL FROM DRIVE DRAIN.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
